# SDR SWAA063650

- Difficulty date: September 25, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 58,129 hours, 52,781 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND L1 DOOR EMERGENCY EXIT SIGN BATTERY PACK HOUSING CONNECTOR PIN BENT.  REMOVED AND REPLACED BATTERY PACK HOUSING PER MM.
